MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURB, SITE-RITE PREVUE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4)showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
It was reported, per biomed, that the unit is consistently freezing.
 
Event or Problem Description
It was reported, per biomed, that the unit is consistently freezing.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the scanner was tested over the course of 72 hours to check for the software freezing.No freezing was observed.The device was serviced, tested, and returned to refurbished inventory.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.

Brand Name
REFURB, SITE-RITE PREVUE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8206245
Report Number3006260740-2018-03764
Device Sequence Number1961267
Product Code IYO
UDI-Device Identifier00801741124938
UDI-Public(01)00801741124938
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090R
Device Catalogue Number9770090R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date12/31/2018
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1